# SDR IPXA2018072331929

- Difficulty date: July 3, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N285UP
- Make and model: Doug MD-11F
- Aircraft serial: 48457
- Aircraft time: 98,206 hours, 17,942 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB74132
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING UPPER T/E PANEL IS BULGED UP JUST FWD OF NR 5 SPOILER O/B END. REPAIRED RT WING REAR SPAR UPPER CAP AFT FLANGE BETWEEN XORS 771.5 - XORS 826 IAW EA 011-58710-01-A7348 REV IR AND EO MD11-5710-69280-A. (MAJOR)
